Differential equations and the Bergman—Šilov boundary on the Siegel upper half plane

Kenneth D. Johnson Indiana University, Swain Hall-East, Bloomington, Indiana, USA

TBD mathscidoc:1701.332474

Arkiv for Matematik, 16, (1), 95-108, 1976.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 220 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{kenneth1976differential,
  title={Differential equations and the Bergman—Šilov boundary on the Siegel upper half plane},
  author={Kenneth D. Johnson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203502622883283},
  booktitle={Arkiv for Matematik},
  volume={16},
  number={1},
  pages={95-108},
  year={1976},
}
Kenneth D. Johnson. Differential equations and the Bergman—Šilov boundary on the Siegel upper half plane. 1976. Vol. 16. In Arkiv for Matematik. pp.95-108. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203502622883283.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved